# SDR R61A20110275

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 8,114 hours, 5,372 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HIGH E-2 LP VIBES IN FLIGHT.  CREW DECLARED AN EMERGENCY AND DIVERTED TO LAS, THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE IS CURRENTLY IN PROCESS OF REPLACING E-2 PER EMB AMM.
